advertisement
Question
Posted by: Elra | 2011/05/17

change of contarceptives - weight gain?

hi doc! I am a healthy 43 year old. I have been on Marvelon for about 20 years and it works very well for me. I have no children and are not planning to fall pregnant. Marvelon has now been off the market for a while and I have now been prescribed Yaz. One of the main side-effects listed is weight gain! if I was fine ito weight on Marvelon, is Yaz likely to have an effect on me? (weight is a touchy issue...:-) )
many thanks!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Everyone reacts differently so there is no way of knowing how you will react.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/05/19

Everyone reacts differently so there is no way of knowing how you will react.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement